# SDR AALA20060255

- Difficulty date: April 25, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Controller
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - DURING TAKEOFF ROLL LEFT HAND ENGINE BLEED OFF LIGHT ILLUMINATED FOLLOWED BY EICAS LEFT ENGINE BLEED OFF MESSAGE.  TURNED ENGINE BLEED OFF IN ACCORDANCE WITH FLIGHT MANUAL.  AFTER LIFT OFF THERE WAS A STRONG FUEL SMELL FOR APPROXIMATELY FIVE SECONDS.  STATUS MESSAGE AFTER LANDING LEFT REVERSER.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED REVERSER FLOW CONTROLLER FOR LEFT ENGINE THRUST REVERSER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
